Menu

VISIT OUR MAIN WEBSITE HERE

Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 12 pack

AU$8.49
Quantity
Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 12 pack

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation.


Nuromol tablets combine the power of two active ingredients - ibuprofen and paracetamol in one tablet providing superior pain relief* for up to 8 hours. *vs 1000mg regular paracetamol. Mehlisch et al 2010. Sponsored by RB.



  • Combines ibuprofen and paracetamol for double action pain relief

  • Provides relief for up to 8 hours


Size

12 Pack

Box Contents

12 Tablets

Directions

Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years).

Usage Advice

Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years).